# SDR XGNA2020062600008

- Difficulty date: June 24, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N75AT
- Make and model: Beech A36
- Aircraft serial: E597
- Aircraft time: 14,323 hours
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Condition: Leaking
- Location: Fuel
- Stage of operation: TO
- How discovered: V
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

LEFT FUEL CAP LEAKING - ABORTED TAKE OFF- RETURNED TO BASE - SERVICEABLE FUEL CAP INSTALLED - FLIGHT PROCEEDED WITHOUT FURTHER INCIDENT.
